Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Dimensions of topological groups containing the bouquet of two circles


Author: Takashi Kimura
Journal: Proc. Amer. Math. Soc. 114 (1992), 1109-1113
MSC: Primary 54F45; Secondary 22A05, 54C25
MathSciNet review: 1079892
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the following: If a topological group $ G$ contains the bouquet $ {S^1} \vee {S^1}$, then $ G \geq 2$ holds. This is a counterexample to a question of Bel'nov in the one-dimensional case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 22A05, 54C25

Retrieve articles in all journals with MSC: 54F45, 22A05, 54C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1079892-7
PII: S 0002-9939(1992)1079892-7
Keywords: Topological group, dimension, embedding, bouquet, graph
Article copyright: © Copyright 1992 American Mathematical Society